MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Abnormal, excessive bleeding on patient from both incision sites.The blood was running out of the sheath excessively when the trocar was removed on both sides.After the devices were placed, the incision sites continued to seep blood at a higher-than-normal rate.The doctor attempted cautery of near the incision site for to stop one of the sources of the bleeding.The doctor applied pressure for 15-20 minutes to stop the bleeding.The bleeding stopped on one incision but continued slowly on the contralateral side.The doctor packed the wound with stericel and closed the incision.The doctor and rep were not able to identify or theorize the source of the bleeding.Cystoscopy was clear, no perforations occurred.The bladder still fully held all contrast and no hematuria was identified.No negative patient effects associated with the bleeding were noted.Nothing abnormal was reported post-operatively.Post-ralp patient.Patient reported stopping low-dose aspirin 7 days before procedure.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key23091427
Report Number3003477176-2025-00013
Device Sequence Number21281110
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale